# SDR CALA2022080501966

- Difficulty date: August 4, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 79,059 hours, 30,723 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fitting
- Part number: D5347061320000
- Condition: Cracked
- Location: Frame 58
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 58 IN OPEN FASTENER HOLE IN HORIZONTAL FLANGE AT LEVEL OF STGR 37LH, CRACK DIRECTION IS 9 OCLOCK, REPAIR BEFORE FURTHER FLIGHT IN AFT CARGO COMPARTMENT  (1 EA) REMOVED AND REPLACED SUPPORT FITTING AND FASTENER LOC. ON FR58 BRACKET LAYER IAW NTM 51-10-01.CRACK INDICATION ON FOUND ONLY PERFORMED SCEPTRE ENTRY ON LOG PAGE NUMBER 9196463 AT LEVEL STGR 37LH IN AFT CARGO COMPARTMENT IAW A320 IN SUPPORT BRACKET LAYER. TOOL USED:EDDY CURRENT INSTRUMENT SEE AEROMAN NON ROUTINE 2022-343039 SRM 51-72-11-911-001 AND DWG D53470320,ROTOTEST INSPECTION P/N NORTEC600D,S/N 210138103 DUE DATE:11APR23. PERFORMED VISUAL PERFORMED AT AFFECTED FASTENER HOLE ON FRAME LAYER AND SUPPORT INSPECTION ON AREA AND NOT FOUND DAMAGE IAW NTM 51-90-00 AND
